Alert archive / Georgia / Freeze Warnings in 2010
Freeze Warning 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 4, 2010, 3:17 PM EDT for 61 counties in Georgia. It took effect at Nov 6, 2010, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 3:17 PM EDT (19:17 UTC)
- In effect from
- Nov 6, 2010, 2:00 AM EDT
- Expired
- Nov 6, 2010, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 61 counties
Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785 WWUS72 KFFC 041917 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT THU NOV 4 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-050900- /O.UPG.KFFC.FZ.A.0001.101106T0600Z-101106T1400Z/ /O.NEW.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 317 PM EDT THU NOV 4 2010 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR NORTH AND PORTIONS OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...FOR THE AREA ALONG AND NORTH OF A LINE FROM HAMILTON...TO MACON...TO EATONTON...TO LEXINGTON. THE FREEZE WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL PUSH OFF GEORGIA COAST TONIGHT...AS CANADIAN HIGH PRESSURE BUILDS INTO NORTH AND CENTRAL GEORGIA BEHIND THE FRONT BRINGING SOME OF THE COLDEST AIR OF THE SEASON. BY FRIDAY NIGHT THE CORE OF THE COLD AIR WILL BE OVER GEORGIA RESULTING IN TEMPERATURES DROPPING INTO THE UPPER 20S AND LOWER 30S ACROSS NORTH AND PARTS OF CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
5 follow-up statements
965 WWUS72 KFFC 050744 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 AM EDT FRI NOV 5 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-051545- /O.NEW.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ /O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 344 AM EDT FRI NOV 5 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON LINE. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS ALL OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-051545- /O.NEW.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 344 AM EDT FRI NOV 5 2010 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY DROP INTO THE LOWER 30S SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
589 WWUS72 KFFC 051513 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 AM EDT FRI NOV 5 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-052315- /O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/ /O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 1113 AM EDT FRI NOV 5 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON LINE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS ALL OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-052315- /O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1113 AM EDT FRI NOV 5 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR NORTH AND CENTRAL GEORGIA. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY DROP INTO THE LOWER 30S SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
917 WWUS72 KFFC 051917 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT FRI NOV 5 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-060900- /O.CON.KFFC.FZ.W.0002.101106T0600Z-101106T1400Z/ /O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 317 PM EDT FRI NOV 5 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY FOR AREAS NORTH OF A HAMILTON TO MACON TO LEXINGTON LINE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER NORTH GEORGIA WILL DROP INTO THE LOWER 30S TONIGHT AND INTO THE UPPER 20S TO LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-060900- /O.CON.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 317 PM EDT FRI NOV 5 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA. HIGH PRESSURE AT THE SURFACE AND A STRONG UPPER LOW PRESSURE SYSTEM ALOFT WILL BRING SOME OF THE COLDEST AIR OF THE SEASON TO MUCH OF THE STATE. TEMPERATURES OVER CENTRAL GEORGIA WILL LIKELY DROP INTO THE LOWER 30S SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
575 WWUS72 KFFC 060711 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-061515- /O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ /O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ /O.CON.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 311 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH GEORGIA WILL REMAIN IN THE LOWER 30S THIS MORNING AND WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-061515- /O.UPG.KFFC.FZ.A.0002.101107T0600Z-101107T1400Z/ /O.NEW.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 311 AM EDT SAT NOV 6 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER MIDDLE GEORGIA WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
342 WWUS72 KFFC 061415 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT SAT NOV 6 2010 GAZ001>009-011>016-019>025-027-030>038-041>050-052>060-066>072- 078-079-081-082-062215- /O.EXP.KFFC.FZ.W.0002.000000T0000Z-101106T1400Z/ /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-HARALSON- CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER- PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-HARRIS- TALBOT-CRAWFORD-BIBB- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MACON 1015 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ039-051-061-062-073>076-080-083>086-089>098-102>113-062215- /O.CON.KFFC.FZ.W.0003.101107T0600Z-101107T1400Z/ WILKES-TALIAFERRO-HANCOCK-WARREN-BALDWIN-WASHINGTON-GLASCOCK- JEFFERSON-TAYLOR-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1015 AM EDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE THROUGH THE WEEKEND. TEMPERATURES OVER NORTH AND CENTRAL GEORGIA WILL DROP TO THE UPPER 20S TO LOWER 30S TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 4, 1:46 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 4, 1:46 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 146 PM EDT THU NOV 4 2010 .PREV DISCUSSION... /ISSUED 1021 AM EDT THU NOV 4 2010/ UPDATE... LIGHT SHOWERS CONTINUE ACROSS THE CWA THIS MORNING...WITH DRY AIR APPROACHING THE STATE FROM THE NORTHWEST. EXPECT THE RAIN TO MOVE OUT BY EARLY AFTERNOON AS THE DRIER AIR MAKES IT INTO NORTH GEORGIA. MADE A FEW MINOR TWEAKS TO TODAYS POPS TO ACCOUNT FOR CURRENT RADAR TRENDS. NO OTHER UPDATES ARE EXPECTED AT THIS TIME. 31 SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED 220 AM EDT THU NOV 4 2010/ MODELS IN CLOSE AGREEMENT...SOME MINOR TIMING DIFFERENCES ON THE SPEED OF ENDING THE PRECIP OVER THE CWA. SEEING THAT THE BACK OF THE PRECIP FIELD IS FROM CENTRAL TENNESSEE BACK INTO NORTHERN LOUISIANA...WILL TREND TOWARD THE SLOW SIDE OF ENDING PRECIP. MODELS ALSO WANT TO HOLD ON TO SOME POPS ON LATE TONIGHT AND FRIDAY WITH THE WRAP AROUND PRECIP ACROSS THE EXTREME NORTH. THERE IS SOME QUESTION AS TO THE PRECIP TYPE...ESPECIALLY IN THE HIGHER ELEVATIONS. MODELS INDICATE THERE COULD BE A RAIN/SNOW MIX...MAINLY ABOVE 2500 FEET. LOW LEVEL THICKNESSES SUPPORT A FROZEN MIX IN THE MOUNTAINS. HAVING STATED THAT...AMOUNTS WILL BE MINIMAL AND DO NOT EXPECT ANY ACCUMULATION. TEMPERATURES...THE SURFACE COLD FRONT...CURRENTLY MOVING INTO EXTREME NORTHWEST GEORGIA WILL MOVE ACROSS THE CWA TODAY. THIS CANADIAN AIR MASS WILL SETTLE IN FRIDAY AND FRIDAY NIGHT WITH THE COLDEST TEMPERATURES OF THE SEASON FRIDAY NIGHT. WHILE STRONG CAA WILL BE OCCURRING THIS AFTERNOON AND TONIGHT...MIXING SHOULD KEEP TEMPS FROM BOTTOMING OUT TONIGHT. HOWEVER...FRIDAY NIGHT THE GRADIENT WEAKENS AND THIS SHOULD BE ENOUGH TO ALLOW TEMPS TO BOTTOM OUT. IT APPEARS A WIDESPREAD FREEZE IS LIKELY ACROSS NORTH...AND PARTS OF CENTRAL GEORGIA FRIDAY NIGHT/SATURDAY MORNING. HOWEVER BECAUSE IT IS IN THE 4TH PERIOD...WILL ISSUE A FREEZE WATCH FOR THESE AREAS. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 220 AM EDT THU NOV 4 2010/ THE H5 TROUGH WILL BE REPLACED BY A BUILDING H5 RIDGE OVER THE CWA EARLY IN THE LONG TERM...ALTHOUGH THE WARMING EFFECTS AT THE SURFACE WILL BE SLOW. THE CENTER OF THE SURFACE HIGH WILL LINGER OVER THE CWA KEEPING THE CANADIAN AIR MASS OVER US FOR THE REST OF THE UPCOMING WEEKEND WHICH MEANS AT LEAST TWO MORE NIGHTS OF FREEZING TEMPS FOR PARTS OF THE CWA (SATURDAY NIGHT AND SUNDAY NIGHT). THE MODERATION IN TEMPS WILL BEGIN MONDAY AS THE HIGH STRENGTHENS AND HOLDS OVER THE CWA FOR THE REMAINDER OF THE LONG TERM. THIS WILL KEEP DRY CONDITIONS OVER THE CWA WITH A CONTINUED MODERATION IN TEMPS. AVIATION... 18Z UPDATE... DRIER COOLER AIR MOVING INTO NW GA CLEARING CLOUDS OUT FROM NW TO SE. CEILINGS AND VSBYS ARE VFR AND ARE EXPECTED TO STAY THAT WAY THROUGH THE PERIOD. NOT EXPECTING ANY MORE PRECIPITATION ACROSS THE TAF SITES. WINDS WILL BE THE MAIN FORECAST ISSUE OVER THE NEXT 24-36 HOURS. WINDS HAVE TURNED TO TH NW AND SHOULD STAY THAT DIRECTION THROUGH 12 SAT. WIND SPEEDS WILL BE THE REAL ISSUE. THE PRESSURE GRADIENT TIGHTENS UP AFTER 00Z FRI AND STAYS THAT WAY THROUGH 06Z-12Z SAT. WIND SPEEDS EXPECTED IN THE 10-14KT RANGE WITH GUST IN THE 20-25KT RANGE TONIGHT AND DURING THE DAY FRI. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS..EXCEPT MEDIUM CONFIDENCE ON WIND SPEEDS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 38 54 32 54 28 / 10 10 5 0 0 ATLANTA 38 51 32 53 31 / 5 5 5 0 0 BLAIRSVILLE 35 48 29 46 27 / 20 20 10 0 0 CARTERSVILLE 36 52 30 52 28 / 10 10 5 0 0 COLUMBUS 41 58 35 57 33 / 0 0 5 0 0 GAINESVILLE 39 52 32 51 31 / 10 10 5 0 0 MACON 39 59 32 59 29 / 10 0 5 0 0 ROME 36 53 30 53 27 / 10 10 5 0 0 PEACHTREE CITY 35 54 30 53 25 / 5 5 5 0 0 VIDALIA 43 60 38 59 36 / 30 5 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER... MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TOWNS...TROUP... UNION...UPSON...WALKER...WALTON...WHITE...WHITFIELD. && 01
Hazardous weather outlook, Nov 4, 4:49 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 449 AM EDT THU NOV 4 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 449 AM EDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO PUMP MOISTURE INTO GEORGIA TODAY. HOWEVER...THE AIR MASS WILL BEGIN TO DRY OUT THIS AFTERNOON AS HIGH PRESSURE BUILDS IN BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE STATE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FREEZING TEMPERATURES ARE POSSIBLE THIS WEEKEND...FOR MORE INFORMATION SEE THE LATEST FREEZE WATCH. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Nov 4, 12:16 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EDT THU NOV 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TORNADO 4 ESE HOLLY SPRINGS 34.15N 84.45W
10/27/2010 F0 CHEROKEE GA EMERGENCY MNGR
A STORM SURVEY WAS CONDUCTED BY THE CHEROKEE COUNTY EMA
DIRECTOR. A SMALL TORNADO TOUCHED DOWN BRIEFLY ON OAK
MEADOW DRIVE CAUSING NUMEROUS SNAPPED TREES WHICH FELL ON
HOMES. THREE HOMES HAVE MAJOR DAMAGE AND TEN HOMES HAVE
MINOR DAMAGE. THREE OUTBUILDINGS AND THREE CARS WERE
DESTROYED BY THE FALLING TREES. THE TORNADO LIFTED NEAR
THE INTERSECTION OF WATERS ROAD AND EAST CHEROKEE DRIVE.
PATH LENGTH 3/4 MILE AND PATH WIDTH UP TO 75 YARDS.
ESTIMATED WIND SPEED UP TO 75 MPH.
0410 PM TSTM WND DMG 6 SE WATKINSVILLE 33.80N 83.34W
10/27/2010 OCONEE GA EMERGENCY MNGR
SEVERAL TREES DOWN...ONE ON A CAR. SEVERAL TREES APPEAR
TWISTED. POWERLINES ALSO DOWN IN THE AREA...RESULTING IN
POWER OUTAGES. EMA INDICATED PATH OF DAMAGE.
&&
CORRECTED EVENT TIMES
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:16 AM EDT | Freeze Watch | FFC | Banks, Barrow, Bartow, Bibb, Butts, Carroll and 55 more | 12 hr |
Nearby
Freeze Warnings in Georgia, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.